Lower escape rate of symmetric jump-diffusion processes

Yuichi Shiozawa

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We establish an integral test on the lower escape rate of symmetric jump-diffusion processes generated by regular Dirichlet forms. Using this test, we can find the speed of particles escaping to infinity. We apply this test to symmetric jump processes of variable order. We also derive the upper and lower escape rates of time-changed processes by using those of underlying processes.

Original languageEnglish
Pages (from-to)129-149
Number of pages21
JournalCanadian Journal of Mathematics
Volume68
Issue number1
DOIs
Publication statusPublished - Feb 1 2016

Fingerprint

Escape Rate
Jump-diffusion Process
Integral Test
Jump Process
Dirichlet Form
Infinity

Keywords

  • Dirichlet form
  • Lower escape rate
  • Markov process
  • Time change

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Lower escape rate of symmetric jump-diffusion processes. / Shiozawa, Yuichi.

In: Canadian Journal of Mathematics, Vol. 68, No. 1, 01.02.2016, p. 129-149.

Research output: Contribution to journalArticle

Shiozawa, Yuichi. / Lower escape rate of symmetric jump-diffusion processes. In: Canadian Journal of Mathematics. 2016 ; Vol. 68, No. 1. pp. 129-149.
@article{f71ac69eabd247cbbbdfa979852dc48d,
title = "Lower escape rate of symmetric jump-diffusion processes",
abstract = "We establish an integral test on the lower escape rate of symmetric jump-diffusion processes generated by regular Dirichlet forms. Using this test, we can find the speed of particles escaping to infinity. We apply this test to symmetric jump processes of variable order. We also derive the upper and lower escape rates of time-changed processes by using those of underlying processes.",
keywords = "Dirichlet form, Lower escape rate, Markov process, Time change",
author = "Yuichi Shiozawa",
year = "2016",
month = "2",
day = "1",
doi = "10.4153/CJM-2015-014-x",
language = "English",
volume = "68",
pages = "129--149",
journal = "Canadian Journal of Mathematics",
issn = "0008-414X",
publisher = "Canadian Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Lower escape rate of symmetric jump-diffusion processes

AU - Shiozawa, Yuichi

PY - 2016/2/1

Y1 - 2016/2/1

N2 - We establish an integral test on the lower escape rate of symmetric jump-diffusion processes generated by regular Dirichlet forms. Using this test, we can find the speed of particles escaping to infinity. We apply this test to symmetric jump processes of variable order. We also derive the upper and lower escape rates of time-changed processes by using those of underlying processes.

AB - We establish an integral test on the lower escape rate of symmetric jump-diffusion processes generated by regular Dirichlet forms. Using this test, we can find the speed of particles escaping to infinity. We apply this test to symmetric jump processes of variable order. We also derive the upper and lower escape rates of time-changed processes by using those of underlying processes.

KW - Dirichlet form

KW - Lower escape rate

KW - Markov process

KW - Time change

UR - http://www.scopus.com/inward/record.url?scp=84978372596&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84978372596&partnerID=8YFLogxK

U2 - 10.4153/CJM-2015-014-x

DO - 10.4153/CJM-2015-014-x

M3 - Article

AN - SCOPUS:84978372596

VL - 68

SP - 129

EP - 149

JO - Canadian Journal of Mathematics

JF - Canadian Journal of Mathematics

SN - 0008-414X

IS - 1

ER -